# SDR DALA2024080907952

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489167) CORROSION ON SUPPORT STRUCTURE UNDER PANEL 431DR #1 ENGINE I/B SIDE. REMOVED DAMAGE AND REPAIRED SUPPORT STRUCTURE UNDER PANEL 431DR @ #1 ENGINE I/B PER ER/A 619629-14 REV ORIGINAL.
